PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 7-11
Tytuł artykułu

Schatten classes and commutators on simple martingales

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
7-11
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-05-17
Twórcy
autor
  • Department of Mathematics, Cleveland State University, Cleveland, Ohio 44115-2403, U.S.A.
autor
  • Department of Mathematics, Peking University, Beijing 100871, People's Republic of China
Bibliografia
  • [1] J. Bergh and T. Löfström, Interpolation Spaces, Grundlehren Math. Wiss. 223, Springer, 1976.
  • [2] D. L. Burkholder, Martingale transforms, Ann. Math. Statist. 37 (1966), 1494-1504.
  • [3] J.-A. Chao, Conjugate characterizations of $H^1$ dyadic martingales, Math. Ann. 240 (1979), 63-67.
  • [4] J.-A. Chao, Hardy spaces and regular martingales, in: Lecture Notes in Math. 939, Springer, 1982, 18-28.
  • [5] J.-A. Chao, J. E. Daly and H. Ombe, Factorizations of Hardy spaces of simple martingales, Tamkang J. Math. 19 (4) (1988), 57-65.
  • [6] J.-A. Chao and S. Janson, A note on $H^1$ q-martingales, Pacific J. Math. 97 (1981), 307-317.
  • [7] J.-A. Chao and R. L. Long, Martingale transforms with unbounded multipliers, Proc. Amer. Math. Soc. 114 (1992), 831-838.
  • [8] J.-A. Chao and H. Ombe, Commutators on dyadic martingales, Proc. Japan Acad. Ser. A 61 (1985), 35-38.
  • [9] J.-A. Chao and M. H. Taibleson, A sub-regularity inequality for conjugate systems on local fields, Studia Math. 46 (1973), 249-257.
  • [10] S. Janson, BMO and commutators of martingale transforms, Ann. Inst. Fourier (Grenoble) 31 (1) (1981), 265-270.
  • [11] S. Janson, Characterizations of $H^1$ by singular integral transforms on martingales and $ℝ^n$, Math. Scand. 41 (1977), 140-152.
  • [12] S. Janson and J. Peetre, Higher order commutators of singular integral operators, in: Lecture Notes in Math. 1070, Springer, 1984, 125-142.
  • [13] S. Janson and J. Peetre, Paracommutators - boundedness and Schatten-von Neumann properties, Trans. Amer. Math. Soc. 305 (1988), 467-504.
  • [14] S. Janson and T. Wolff, Schatten classes and commutators of singular integral operators, Ark. Mat. 20 (1982), 301-310.
  • [15] J. Peetre, New Thoughts on Besov Spaces, Duke Univ. Press, Durham, 1976.
  • [16] V. V. Peller, Hankel operators of class $S_p$ and their applications (rational approximation, Gaussian processes, the problem of majorization of operators), Math. USSR-Sb. 41 (1982), 443-479.
  • [17] V. V. Peller, Description of Hankel operators of class $S_p$ for p>0, investigation of the rate of rational approximation, and other applications, ibid. 50 (1985), 465-494.
  • [18] L. Peng, On the compactness of paracommutators, Ark. Mat. 26 (1988), 315-325.
  • [19] L. Peng, Paracommutators of Schatten-von Neumann class $S_p$, 0<p<1, Math. Scand. 61 (1987), 68-92.
  • [20] L. Peng, Wavelets and paracommutators, Ark. Mat. 31 (1993), 83-99.
  • [21] K. Phillips and M. H. Taibleson, Singular integrals in several variables over a local field, Pacific J. Math. 30 (1969), 209-231.
  • [22] R. Rochberg and S. Semmes, Nearly weakly orthonormal sequences, singular value estimates, and Calderón-Zygmund operators, J. Funct. Anal. 86 (1989), 237-306.
  • [23] H. Triebel, Theory of Function Spaces, Birkhäuser, 1985.
  • [24] A. Uchiyama, On the compactness of operators of Hankel type, Tôhoku Math. J. 30 (1978), 163-171.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p7bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.